Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 5, Pages 704–705 (Mi de9006)  

Short Communications

Boundary value problems for quasi-elliptic equations on compact manifolds

R. V. Guseinov

Institute of Mathematics and Mechanics, Azerbaijan Academy of Sciences, Baku

Full text: PDF file (343 kB)

English version:
Differential Equations, 1996, 32:5, 714–715

Bibliographic databases:
UDC: 517.95
Received: 17.05.1994

Citation: R. V. Guseinov, “Boundary value problems for quasi-elliptic equations on compact manifolds”, Differ. Uravn., 32:5 (1996), 704–705; Differ. Equ., 32:5 (1996), 714–715

Citation in format AMSBIB
\Bibitem{Gus96}
\by R.~V.~Guseinov
\paper Boundary value problems for quasi-elliptic equations on compact manifolds
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 5
\pages 704--705
\mathnet{http://mi.mathnet.ru/de9006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1435357}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 5
\pages 714--715


Linking options:
  • http://mi.mathnet.ru/eng/de9006
  • http://mi.mathnet.ru/eng/de/v32/i5/p704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022